# SDR AALA200800926

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 23,140 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD GALLEY AISLE MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FORWARD GALLEY AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
